# SDR ASAA2014031407203

- Difficulty date: March 14, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 278 hours, 91 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HARD TO OPEN.  ACFT GROUNDED.  REPLACED L1 DOOR GUIDE ARM IAW AMM 52-11-21-400-802 AND ADJUSTED IAW AMM 52-11-00-820-801.  REPLACED L1 DOOR SNUBBER IAW AMM 52-11-51-400-8010.  SNUBBER INSTALLATION TESTED GOOD.  PERFORMED FORWARD ENTRY DOOR SYS TEST IAW AMM 52-11-00-700-804. TEST PASSED.  NO OTHER DISCREPANCIES NOTED.  DOOR OPS CHECKED GOOD.
